Research Group of Prof. Dr. M. Bachmayr
Institute for Numerical Simulation
maximize


@article{Bachmayr.Burger:2009,
  author = {Bachmayr, Markus and Burger, Martin},
  title = {Iterative total variation schemes for nonlinear inverse
		  problems},
  journal = {Inverse Problems},
  fjournal = {Inverse Problems. An International Journal on the Theory
		  and Practice of Inverse Problems, Inverse Methods and
		  Computerized Inversion of Data},
  volume = {25},
  year = {2009},
  number = {10},
  pages = {105004, 26},
  annote = {journal},
  doi = {10.1088/0266-5611/25/10/105004}
}